# SDR SWAA2024101535438

- Difficulty date: September 8, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 38,857 hours, 18,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED STA867 AND LBL10 AT AFT CARGO COMPARTMENT 2024-558991<[01] REPLACED ANGLE LOCATED STA 867 AND LBL10 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM 9 AND SRM 51-40-02-0G-0 AND DRAWING 149A8103 SHEET 19 REV A.;[02] CORRECTED STEP 1. REPLACED ANGLE LOCATED STA 867 AND LBL10 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM 9 AND SRM 51-40-02-0G-0 AND DRAWING 149A8102 SHEET 19 REV A.;[03] REPLACED ANGLE LOCATED STA 867 AND LBL10 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM 9 AND SRM 51-40-02-0G-0 AND DRAWING 149A8102 SHEET 19 REV A.
